# SDR SWIA200210774

- Difficulty date: April 5, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,689 hours, 34,688 cycles
- Engine: Pwa PW118A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SLUGGISH IN ACCELERATION.  T6 WAS ABOUT 820 DEGREES USING TORQUE SETTINGS SUPPLIED ON THE RELEASE.  REMOVED AND REPLACED RIGHT ENGINE FUEL PUMP AND HMU IAW MM 73-21-00.  RUN CHECKS AND LEAK CHECKS GOOD. HMU: P/N: 786390-10, S/N OFF:  F1829.
